Chat with us, powered by LiveChat

Buy BrandBuy Sinutab Sinus Extra Strength Non Drowsy Online

Due to nature of drug, we do not offer for it for sale from Can Drug Store

Drug Description:

This medicine is used to temporarily relieve nasal congestion, headache, body aches and pains, fever, and minor sore throat pain caused by cold, flu, and sinus inflammation. It helps drain nasal passages and reduces swollen nasal and sinus tissues.Store at room temperature (between 59 and 86 degrees F) in a dry place.How much medicine you take and how often you take it depends on many factors, including the condition being treated and the age and weight of the patient. If you have any questions about the amount and/or frequency of the medicine you are taking, talk with your health care provider. Carefully read the information provided with this medicine. Take this medicine exactly as recommended by your health care provider. Do not use this medicine with other products containing acetaminophen. If nervousness, dizziness, or sleeplessness occur, stop using this medicine and talk with your doctor. Do not take this medicine for pain for more than 10 days (5 days for children) or for fever for more than 3 days unless directed by a doctor. If symptoms do not improve or are accompanied by a fever that lasts more than 3 days, or if new symptoms occur, talk with your doctor. If sore throat is severe, continues for more than 2 days, or is accompanied or followed by fever, headache, rash, nausea, or vomiting, talk with your doctor. This medicine may cause dizziness. Use caution while driving or performing other tasks requiring alertness, coordination, or physical dexterity. Diabetes patients — This medicine may affect your blood sugar level. Your doctor may need to change the amount of your diabetes medicine. Avoid drinking alcohol or taking other medicines that cause drowsiness (eg, sedatives, tranquilizers) while taking this medicine. Do not take this medicine if you are currently taking an MAO inhibitor or have taken an MAO inhibitor within the past 2 weeks. If you are not sure whether any of your medicines contain an MAO inhibitor, talk with your doctor or pharmacist before using this medicine. Consult a doctor before giving this medicine to children under 12 years of age. Patients with previous medical conditions should talk with their health care provider before taking this medicine. Do not take more medicine than recommended unless advised to do so by your doctor or health care provider. Do not take any other over-the-counter or prescription medications without talking with your health care provider. This includes any herbal preparations or dietary supplements. Contact your health care provider at once if you feel you have taken too much of this medicine.Do not take this medicine if you are allergic to any ingredient in this medicine or to similar medications you are currently taking or have taken a monoamine oxidase (MAO) inhibitor within the last 14 daysBefore using this medicine, tell your health care provider about any of the following: if you are pregnant, planning to become pregnant, or breastfeeding if you are taking any prescription medicine, nonprescription medicine, herbal preparation, or dietary supplement if you have heart disease if you have high blood pressure if you have thyroid disease if you have diabetes if you have difficulty urinating due to an enlarged prostate gland if you consume 3 or more alcoholic drinks a day if you have any other medical conditionIf you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take this medicine or not. This medicine may cause liver damage. Do not excedd the recommended dosage. Taking more than the recommended dose may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.Most severe: None (This medicine is quite well tolerated)Most common: Nervousness; dizziness; sleeplessness.Other: None

Indication:

This medicine is used to temporarily relieve nasal congestion, headache, body aches and pains, fever, and minor sore throat pain caused by cold, flu, and sinus inflammation. It helps drain nasal passages and reduces swollen nasal and sinus tissues.

Storage:

Store at room temperature (between 59 and 86 degrees F) in a dry place.

General:

If you have any questions about your medicine, please talk with your doctor, pharmacist, or health care provider. This medicine is only to be used by the patient for whom it is prescribed. Do not give it to others. This information is advisory only. It does not contain all information about this medicine. If you have any questions about your medicine, ask your doctor, pharmacist, or health care provider.

Precautions:

Before using this medicine, tell your health care provider about any of the following: if you are pregnant, planning to become pregnant, or breastfeeding if you are taking any prescription medicine, nonprescription medicine, herbal preparation, or dietary supplement if you have heart disease if you have high blood pressure if you have thyroid disease if you have diabetes if you have difficulty urinating due to an enlarged prostate gland if you consume 3 or more alcoholic drinks a day if you have any other medical condition

Warnings:

If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take this medicine or not. This medicine may cause liver damage. Do not excedd the recommended dosage. Taking more than the recommended dose may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Patient Family Info:

How much medicine you take and how often you take it depends on many factors, including the condition being treated and the age and weight of the patient. If you have any questions about the amount and/or frequency of the medicine you are taking, talk with your health care provider. Carefully read the information provided with this medicine. Take this medicine exactly as recommended by your health care provider. Do not use this medicine with other products containing acetaminophen. If nervousness, dizziness, or sleeplessness occur, stop using this medicine and talk with your doctor. Do not take this medicine for pain for more than 10 days (5 days for children) or for fever for more than 3 days unless directed by a doctor. If symptoms do not improve or are accompanied by a fever that lasts more than 3 days, or if new symptoms occur, talk with your doctor. If sore throat is severe, continues for more than 2 days, or is accompanied or followed by fever, headache, rash, nausea, or vomiting

Contra Indication:

Do not take this medicine if you are allergic to any ingredient in this medicine or to similar medications you are currently taking or have taken a monoamine oxidase (MAO) inhibitor within the last 14 days

Severe Side Effects:

Most severe: None (This medicine is quite well tolerated)

Common Side Effects:

Most common: Nervousness; dizziness; sleeplessness.

Other Side Effects:

None

scientificname

Acetaminophen/pseudoephedrine – due to nature of drug, we do not offer for it for sale

linkname

Sinutab Sinus Extra Strength Non Drowsy

formulation

Caplets

strength

500/30mg

quantity

12

Can Drug Store has provided information from third parties intended to increase awareness and does not contain all the information about Sinutab Sinus Extra Strength Non Drowsy (Acetaminophen/pseudoephedrine - due to nature of drug, we do not offer for it for sale). Talk to your doctor or a qualified medical practitioner for medical attention, advice, or if you have any concerns about Sinutab Sinus Extra Strength Non Drowsy (Acetaminophen/pseudoephedrine - due to nature of drug, we do not offer for it for sale).

Shopping Cart
Scroll to Top